# SDR CALA2025111411206

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 100,166 hours, 14,181 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0856LU6
- Part serial: 294777
- Condition: Faulted
- Location: Zone 200
- Part time: 20,920 hours, 4,640 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUX PITOT CAUTION MESSAGE,  FOUND C/B K16 TRIPPED, CAPTAIN'S PITOT PROBE HEAT, AUX PHASE B. C/B K16 (C01873) PITOT PROBE HT, AUX PHASE B T/S IAW FIM 30-31-00-815-814-001.  R & R RT AUX PITOT PROBE IAW AMM 34-11-01.
